# SDR N6WA201912110503

- Difficulty date: December 5, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N502GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10011
- Aircraft time: 41,585 hours, 31,611 cycles
- Engine: Ge CF348C1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transcowl
- Part number: CN6242001939
- Part serial: SB0042
- Condition: Cracked
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER TR HAS 2 CRACKED BRACKETS. R&R RH LOWER TRANS COWL
